REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3699
Tytuł: Brouwer Invariance of Domain Theorem
Autorzy: Pąk, Karol
Słowa kluczowe: continuous transformations
topological dimension
Data wydania: 2014
Data dodania: 9-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 22, Issue 1, 2014, Pages 21-28
Abstrakt: In this article we focus on a special case of the Brouwer invariance of domain theorem. Let us A, B be a subsets of εn, and f : A → B be a homeomorphic. We prove that, if A is closed then f transform the boundary of A to the boundary of B; and if B is closed then f transform the interior of A to the interior of B. These two cases are sufficient to prove the topological invariance of dimension, which is used to prove basic properties of the n-dimensional manifolds, and also to prove basic properties of the boundary and the interior of manifolds, e.g. the boundary of an n-dimension manifold with boundary is an (n − 1)-dimension manifold. This article is based on [18]; [21] and [20] can also serve as reference books.
Afiliacja: Institute of Informatics University of Białystok Sosnowa 64, 15-887 Białystok Poland
URI: http://hdl.handle.net/11320/3699
DOI: 10.2478/forma-2014-0003
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2014, Volume 22, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2014-0003.pdf295,63 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons